# SDR CA040127007

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,799 hours
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOST NOSEWHEEL STEERING ON LANDING CLT. TRIED NUMEROUS RESETS WITH NO SUCCESS. TUG ARRIVED AND TOWED TO GATE. OUT OF SERVICE FOR INVESTGATION.
